Academic Journals Database
Disseminating quality controlled scientific knowledge

Common fixed point theorems for weakly compatible mappings in fuzzy metric spaces

ADD TO MY LIST
 
Author(s): Sunny Chauhan | Shubham Bhatnagar | Stojan Radenović

Journal: Le Matematiche
ISSN 0373-3505

Volume: 68;
Issue: 1;
Start page: 87;
Date: 2013;
Original page

Keywords: Fuzzy metric space | Weakly compatible mappings | (E.A) property | (CLRg) property | Fixed point

ABSTRACT
The aim of this paper is to prove a common fixed point theorem for a pair of weakly compatible mappings in fuzzy metric space by using the (CLRg) property. An example is also furnished which demonstrates the validity of our main result. As an application to our main result, we present a fixed point theorem for two finite families of self mappings in fuzzy metric space by using the notion of pairwise commuting. Our results improve the results of Sedghi, Shobe and Aliouche [A common fixed point theorem for weakly compatible mappings in fuzzy metric spaces, Gen. Math. 18(3) (2010), 3-12 MR2735558].
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil